# SDR REXA2025032800363

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 24,488 hours, 20,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WAKE-UP FOUND PAX DOOR EXTERIOR EMERGENCY LIGHT INOP, & OVERHEAD LH & RH GALLEY EXIT SIGN INOP.   FOUND 0 VOLTS PRESENT ON PLUG P336 PINS 1 & 2 ON CEILING PANEL. REMOVED & REPLACED BATTERY CHARGER ASSY IN PS35 POSITION IAW 900 AMM 33-51-17. P/N ON/OFF: 11-0049, S/N ON: 26643, S/N OFF: 22000. OPS CHECK GOOD.
